# SDR 2008UALA01380

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN, PREVIOUS DOUBLER REPAIR HAS A DENT AT BS 598 TO 625, BETWEEN STR 15L-17L.  ACCOMPLISHED AT MAJOR REPAIR AT GSO.
